# SDR AALA202311090604

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 20,377 hours, 8,616 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: AFT LEFT LAVATORY LATCH HANDLE HARD TO OPEN FROM INSIDE. LUBE LEFT LAVATORY HANDLE OPERATIONAL CHECK GOOD. PER CMM 25-46-08.
